# SDR COEA2017012542

- Difficulty date: January 25, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751021202060
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LT OUTBOARD FLAP FITTINGS HAVE LEVEL 2 CORROSION. REPLACED FLAP WITH SERVICEABLE PART.
